# SDR AALA202209128640

- Difficulty date: August 21, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR INTERCOSTAL CRACKED AT STA 325 LEFT BUTT LINE 46. REMOVED AND REPLACED MAIN CABIN FLOOR INTERCOSTAL PER SRM 51-40-02-0G.
